So today I am finishing my double dose of Femara (CD 5). The doctor had me on days 1-5. Today I started noticing some O pain. Is this normal with Femara or Clomid? I assuming it's okay because this just means my ovaries are working overtime but I just want to confirm...
yup, it's normal
I don't think it's O pains per say but it's definately your ovaries getting prepared and ready to kick an egg out for when it is time to O
~ Tacie's Space ~ TTC #1 since Jan 01, 2006
I agree with tacie! I had those ovary pains forever when I was on the double dose of femara!! Its a great sign for you!! I can't wait to see what all is going on in there!!
Fingers crossed for a BFP in a few short weeks!!!
Caitlin & James
Corbin 3/25/11 - after 6 IUIs!
Kenley 12/1/13 - Our SURPRISE!
(3 sweet babies in heaven)
I get a lot more O pain while on Clomid than I do when I'm not, so it seems likely to me. Just make sure that you mention it to your doctor, just in case.
I hope it works for you!